Certain decomposition formulas of generalized hypergeometric functions ${}_pF_q$ and some formulas of an analytic continuation of the Clausen function ${}_3F_2$
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 107-116
Printed March 1, 2012
Junesang Choi and Anvar Hasanov
Dongguk University, Dongguk University
Abstract : Here, by using the symbolical method introduced by Burchnall and Chaundy, we aim at constructing certain expansion formulas for the generalized hypergeometric function ${}_pF_q$. In addition, using our expansion formulas for ${}_pF_q$, we present formulas of an analytic continuation of the Clausen hypergeometric function ${}_3F_2$, which are much simpler than an earlier known result. We also give some integral representations for ${}_3F_2$.
Keywords : generalized hypergeometric series, inverse pairs of symbolic, decomposition formulas, Gauss function, Clausen function, formulas of analytic continuations
MSC numbers : Primary 33C20; Secondary 44A45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd